Hardening/redness of injection site (buttocks)

  1. Hardening/redness of injection site (buttocks)


    Two days ago I shot 1cc of sust into my butt (left cheek). I aspirated, saw blood then shot it up anyway. It was bleeding after as well. The site is now swollen, (more than half of my butt) it is pretty hard and kinda red. The pain is not there anymore though. Could the way I aspirated have any effect on why the injection site is doing this? What general meds could I take to lower the swelling and how could I avoid doing this again? Thanks guys.


  2. Should be in anabolics section:

    also you should have changed site if you had blood after aspirating not gone straight ahead.

    you could use Ibuprofen or Paracetamol for pain

    in future if you have blood you should abort and find another area, if blood is in strange is is likely you are injecting intravenous
    •   
       

Similar Forum Threads

  1. Injection Site (lack of) soreness
    By Playwithfire in forum Anabolics
    Replies: 1
    Last Post: 04-22-2012, 10:52 AM
  2. red and itchy by injection site?
    By JayRock in forum IGF-1/GH
    Replies: 0
    Last Post: 06-08-2011, 02:34 PM
  3. Injection Site - Buttocks Or Deltoid???
    By POWER HOUSE in forum Anabolics
    Replies: 16
    Last Post: 09-29-2008, 02:19 PM
  4. Redness/Pain in injection site
    By RoboGiblets in forum Anabolics
    Replies: 6
    Last Post: 06-11-2006, 11:36 AM
  5. INJECTION SITE TURNED RED
    By UberPooper1 in forum Anabolics
    Replies: 30
    Last Post: 09-13-2005, 01:05 PM
Log in
Log in